MathSciNet Relay Station
MathSciNet bibliographic data
MR2373968 53C42 (53C40 53C50)
Alías, Luis J.; Colares, A. Gervasio Uniqueness of spacelike hypersurfaces with constant higher order mean curvature in generalized Robertson-Walker spacetimes. Math. Proc. Cambridge Philos. Soc. 143 (2007), no. 3, 703–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement